Jump to content

Recommended Posts

It's only 20 mg of Adderall IR , not a large amount at all , yet I've been plagued with certain side effects that are so bad I am going to get a second doctor to see about DC'ing the Adderall and just keeping the Wellbutrin in place . These side effects showed up after starting Adderall a year ago . I liked the boost in energy but the sides suck ! 

Chest pain (ekg is fine) 

long frequent urination / end up getting dehydrated because fluid intake can't keep up 

greasy feeling on skin

my skin looks like I've aged 20 years 

Appetite suppression is expected but I've lost a lot of muscle mass 

If I take add holidays , the first day back on my cognition and focus is great , I have renewed interest etc . But by the third day my movements feel tweaky and the focus turns into an OCD multitasking ritual . It's not productive . 

I know some of the side effects are common but what about the muscle loss and frequent urination ? It's like I'm taking a diuretic . My blood pressure is borderline low so it may tie in . I take multivitamins and protein shakes but I can't seem to keep up with the depletion . 

Link to comment
Share on other sites

On 8/25/2017 at 1:18 AM, whyamihere said:

I

Appetite suppression is expected but I've lost a lot of muscle mass 

The problem with skipping meals is the body, if not given food, will go to the next source in line for energy, your muscles, and break them down into energy the cell can use. In other words, muscle mass loss. Fat is the last source of energy that the body uses.

Edited by notloki
add: In other words, muscle mass loss. Fat is the last source of energy that the body uses.
Link to comment
Share on other sites

 Share

×
×
  • Create New...